Journals / Hacettepe Journal of Mathematics and Statistics / 2007 / Cilt: 36 - Sayı: 1

Some Remarks on Indefinite Binary Quadratic Forms and Quadratic Ideals

Pages
27–36
Publication Date
2022-10-18
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
🔖

Cite This Article

TEKCAN, A. (2022). Some Remarks on Indefinite Binary Quadratic Forms and Quadratic Ideals. Hacettepe Journal of Mathematics and Statistics, Cilt: 36 - Sayı: 1, 27–36. https://ajindex.com/articles/530746

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (8)

  1. Buchmann, J. Algorithms for Binary Quadratic Forms, (In preparation, accepted by Springer-Verlag). Buell, D. A. Binary Quadratic Forms, Clasical Theory and Modern Computations (Springer- Verlag, New York, 1989).
  2. Flath, D. E. Introduction to Number Theory (Wiley, 1989).
  3. Mollin, R. A. Quadratics (CRS Press,
  4. Boca Raton, New York, London, Tokyo, 1996).
  5. Mollin, R. A. and Poorten, A. J. A note on symmetry and ambiguity, Bull. Austral. Math. Soc. 51, 215–233, 1995.
  6. Mollin, R. A. and Cheng, K. Palindromy and ambiguous ideals revisited, Journal of Number Theory 74, 98–110, 1999.
  7. Tekcan, A. and Bizim, O. The connection between quadratic forms and the extended modular group, Mathematica Bohemica 128 (3), 225–236, 2003.
  8. Tekcan, A. On the cycles of indefinite quadratic forms and cycles of ideals, Hacettepe Journal of Mathematics and Statistics 35 (1), 63–70, 2006.